Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had periods before intercourse, took Ipill, dark spotting later. Ectopic pregnancy rupture?

Hi i had periods on 14th december.. It lasted for 21st dec.. I had unprotected intercourse on 23rd to 25th december .. On 25th december i had taken i pill .. Single dose regime.. Den i got dark spotting on 29th dec and little lower abdomen pain.. Now also bleeding lik normal periods..its almost 4days since im bleeding.. Please let me know its ipill side effect, or implantation bleed, or signs of ectopic pregnancy with rupture.. Im very anxious now and don t want to get pregnant now.. Please let me know..
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The bleeding that you are having now and the spotting that you had earlier is likely to be due to the emergency contraceptive that you took after the unprotected intercourse. This is likely to cause a hormonal imbalance causing the bleeding.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor